Loading...
Loading...

Go to the content (press return)

On Superconnectivity of (4, g)-Cages

Author
Lu, H.; Wu, Y.; Lin, Y.; Yu, Q.; Balbuena, C.; Marcote, F.
Type of activity
Journal article
Journal
Graphs and combinatorics
Date of publication
2013-01
Volume
29
Number
1
First page
105
Last page
119
DOI
https://doi.org/10.1007/s00373-011-1091-5 Open in new window
Keywords
Cage, Superconnected, Tightly superconnected
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants